Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Petrov Type D Spacetimes and Lanczos Potential


Zafar Ahsan, Mohd. Bilal and Musavvir Ali


Using the Newman-Penrose formalism, the Lanczos potential for Petrov type D spacetimes has been found. It is seen that the Lanczos scalars can be expressed in terms of the spin-coefficients. The non-uniqueness character of the Lanczos potential has been established and a possible justification to the name “the Lanczos potential” is given

Received date : November 14, 2017

Accepted date: December 20, 2017

cited by: J.T.S. Vol. 11 (2017), pp. 97-105

Download PDF